# SDR 20010302CW001

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: General aviation
- Aircraft: N7255T
- Make and model: Cessna T206H
- Aircraft serial: T20608065
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 3450A
- Part serial: 34019
- Condition: Collapsed
- Location: Mains
- Part time: 4 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN GEARS COLLAPSED ON FLOAT POND ENTRY / EXIT RAMP.  INSPECTION FOUND RT AND LT MAIN GEAR ACTUATING CONTROL SHAFTS BROKEN. REPLACED RT AND LT ACTUATING CONTROL SHAFTS ON MAIN GEAR ASSEMBLY.  GEAR RETRACTION TESTS COMPLETED SATISFACTORY.
